Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Vein injury, vertigo, swelling, paralysis, muscles and nerve disease, headaches, forgetfulness. On prampex, zapiz. Suggest?

sorry for my weak english ..
around 3 years ago my mom's back that is C5-C6 vein was damaged due to injury after get slipped from stairs.. we ignored, keeping in mind that nothing has happen its jst an injury.. after few month it just starting increasing in diminishing way..... like VERTIGO, SWELLING.. and at last some how PARALYSIS..
we operated her in escort faridabad for operation in vein... dr. VIKRAM DUA did that operation with great concern...
after few months my mom lost her sleep... ALL MUSCLES AND NERVE DISEASE...and negative attempts ( i guess you undertand my point) and now the main headache is FORGETFULLNESS....
in this 2 years we consulted nearly all doctors..meanwhile current treatment is on from VIMHANS INSTITUTE (lagpat nagar)... consulting DR. KUSHAL JAIN....
i think medicines are working but not in that way...
hope you understand my summary....
please i need an appointment so that i consult you... so that you may take out our family from this damn problem....
hope for your reply as soon as possible...
currently using following medicines:

DAXID 100mg

LONAZEP/ZAPIZ 0.5mg (highly required dose)

shumail hussain
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The multiple problems that your mother is having needs a direct clinical examination to assess the severity of the problem. You need to consult a neurologist for the same.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor